# SDR CALA2024062601895

- Difficulty date: June 20, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 68,185 hours, 29,667 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Solenoid Valve
- Part number: AA105100
- Part serial: RW175
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 77,395 hours, 31,752 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 ENGINE EGT EXCEEDANCE ON TAKE OFF.   #2 ENGINE EGT EXCEEDANCE ON TAKE OFF, 77-00-00-810-818-B. REPORTING MAX OF 651 FOR 29 SECONDS. WILL CONFIRM REPORT ON A/C. ALSO FAULTING CHA  2.5 BLD ACT/ HC/EEC2. REF TSM 77-00-00-810-818-B PARA 4.F.(6) & AMM REMOVED BORESCOPE PLUGS FOR INSPECTION OF HP COMPRESSOR. 72-32-60-200-011. INSPECTED LPC BLEED DUCT SEALS. NO REFERENCE AMM 72-00-00-200-16-B. DISREPANCIES NOTED AT THIS TIME. C/W IDT REQUIREMENTS IN THE REINSTALLATION OF #2 ENG COMB CHMBR, C/W IDT REQUIREMENTS IN THE REINSTALLATION OF #2 ENG HPC HPT STG.1 & 2 AND LPT BOROSCOPE PLUGS. OK TO CONRINUE. BOROSCOPE PLUGS. OK TO CONTINUE. REMOVED APPLICABLE BORESCOPE PLUGS FOR INSPECTION OF COMBUSTION REF TSM 77-00-00-810-818-B PARA. 4.F(7) C/W BOROSCOPE INSPECTION INSTALLED APPLICABLE BORESCOPE PLUGS FOR INSPECTION OF PREVIOUS UPDATE REQUIRES IDT INSTALLED APPLICABLE BORESCOPE PLUGS FOR INSPECTION OF HP INSTALLED CRANK COVER FOR HP COMPRESSOR INSPECTION IAW AMM 72-00-00-200-013, STAGE 1 HPT BLADES REF. AMM OF #2 ENG. HPC, COMB CHMBR, HPT STG1 & 2 BLADES, LPT BLADES. NO COMBUSTION CHAMBER REF. AMM 72-00-00-200-013, STAGE 1 HPT BLADES COMPRESSOR. REF. AMM 72-00-00-200-016-B. 72-00-00-860-010-A. 72-00-00-200-014, STAGE 2 HPT BLADES REF. AMM 72-00-00-200-015, DISCREPANCIES NOTED. REF. AMM 72-00-00-200-014, STAGE 2 HPT BLADES REF. AMM AND LPT REF. AMM 72-00-00-200-01
